# SDR USAA2011011090141

- Difficulty date: January 9, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 2,366 hours, 1,190 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0586
- Condition: Low Pressure
- Location: R1 Door
- Part time: 2,366 hours, 1,190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1176 - BOS - EES - R-1 DOOR DAMPER CYLINDER NEEDS SERVICE.  MAINTENANCE SERVICED R-1 DOOR DAMPER CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-10-03.
